MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML-A TOTAL HIP BALL 28MM +5; AML IMPLANT : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US AML-A TOTAL HIP BALL 28MM +5; AML IMPLANT : HIP METAL FEMORAL HEADS
Catalog Number 134567000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, the patient underwent primary surgery with the product in question.The surgery was completed successfully without any surgical delay.On (b)(6) 2026, the patient was found to have a confirmed infection.On (b)(6) 2026, the hospital elected to replace the liner and femoral head, while the stem and cup remained in situ due to the absence of looseness.The replacement procedure was completed without surgical delay or complications.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10, h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.According to the information received, ¿it was reported that on an unknown date, the patient underwent primary surgery with the product in question.The surgery was completed successfully without any surgical delay.On (b)(6) 2026, the hospital found that the patient implanted with duraloc has a possible infection.On (b)(6) 2026, the hospital decided to change the liner and head.On jan 21, there was no looseness in the stem and cup, but the liner and head were replaced considering the infection status.And the replacement was completed smoothly.No further information is available.¿ product description:- aml-a total hip ball 28mm +5 product code:- 134567000 lot no:- 2264784 quantity of manufactured:- (b)(4) date of manufacturing:- 11/02/2006 expiry date:- 11/01/2011 ifu reference:- 78404002.A manufacturing record evaluation was performed for the finished device product description: aml-a total hip ball 28mm +5 product code: 134567000 lot no: 2264784, and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot 1) quantity manufactured: (b)(4) 2) date of manufacture: 11/02/2006 3) any anomalies or deviations identified in dhr: none.4) expiry date: 11/01/2011 5) ifu reference: 78404002.Device history review a manufacturing record evaluation was performed for the finished device product description: aml-a total hip ball 28mm +5 product code: 134567000 lot no: 2264784, and no non-conformances / manufacturing irregularities were identified.Corrected: h4.

Brand Name
AML-A TOTAL HIP BALL 28MM +5
Common Device Name
AML IMPLANT : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24248021
Report Number1818910-2026-02317
Device Sequence Number9593495
Product Code JDI
UDI-Device Identifier10603295021537
UDI-Public(01)10603295021537(17)111101(10)2264784
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2011
Device Catalogue Number134567000
Device Lot Number2264784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/04/2026
04/08/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/05/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURALOC 1200 SERIES 48MM OD.; UNKNOWN HIP ACETABULAR LINERS.; UNKNOWN HIP IMPLANT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown